• question-icon

    What causes nausea, abdominal cramps and low BP?

default
Posted on Wed, 18 Feb 2015 in Women's Health
Question: Hi,

My wife took i pill on 10th of January due to accidental breakage of condom in middle of the act, but she didn't experience any side effects till 9th day but all of sudden on the 10th day i.e 20th April she started feeling nausea, obdominal cramps & low BP. Is these are side effects of i pill or some thing else.

Please guide.

Santy.
doctor
Answered by Dr. Soumya 6 minutes later
Brief Answer:
These are not side effects of ipill or pregnancy

Detailed Answer:
Hello,

I understand that you worry that if these symptoms are side effects of ipill.

Let me reassure you that nausea, obdominal cramps & low BP are unrelated to ipill taken 10 days back.

They are not even suggestive of pregnancy as pregnancy symptoms dont occur so soon and it takes time for symptoms to occur.

This must be a general gastritis ( acidity ) or symptoms of periods coming anytime soon. She can take antacids available over the counter and she might feel better.


Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Soumya 27 minutes later
Hello doctor,

My wife had back pain yesterday & also having lot of fatigue. Is these symptoms can be related to some urinary tract infection.

pls guide.
doctor
Answered by Dr. Soumya 5 minutes later
Brief Answer:
Not related to urinary tract infection

Detailed Answer:
Hi

This pain is not related to urinary tract infection. This is more like gastritis which can be cured antacids as discussed before.


Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3008 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for...

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency...

Get personalised answers from verified doctor in minutes across 80+ specialties

139 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Soumya
  • Q - Is pregnancy possible with pre-ejaculatory fluid?

  • Q - What causes brown vaginal doscherge when trying to get pregnant?

  • Q - What causes delayed periods?

  • Q - What causes vaginal bleeding post pap smear test?

  • Q - How to check if hymen is intact?

  • Q - What causes delayed periods after unprotected sex?

  • Q - How to avoid pregnancy after having sex?

  • Q - What causes brown vaginal discharge after periods?

  • Q - Suggest treatment for irregular periods post abortion

  • Q - Does Nmp tablet interfere with pregnancy test result?

backtotop2